Ethinylestradiol

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Should I continue Krimson 35 for prolonged bleeding and pain?

Query: Hello doctor, I have PCOS. I had my last periods before seven months. Then I had just spotting last month. I consulted a doctor for the same, and she prescribed me Regesterone 5 mg two tablets for ten days, followed by one tablet a day for 10 days. She also suggested Krimson 35 from the second day ...  Read Full »


Dr. Priyadarshini Tripathy

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. You are having breakthrough bleeding as you missed Regesterone tablets. I would recommend you to continue taking Krimson 35 (Cyproterone acetate and ethinyl estradiol) and add tablet Tranex MF (Tranexamic acid and Mefenamic acid) acid 500 mg thrice a day until bleeding...  Read Full »

The skin on the back of my hands is changing color. What is this?

Query: Hello doctor, The skin on the back of my hands is changing color. My skin is dark in some places and lighter in others. My knuckles look darker like they have a black patch. What is this? Currently I am on Alyacen 1/35. I was taking Ferrous sulfate two pills per day.  Read Full »


Dr. Sandeep Golla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. If possible forward a few pictures of the affected area to guide you through precisely.  Read Full »

I get pimples on face, back and chest due to PCOS. Kindly help to solve this problem.

Query: Hello doctor, I am suffering from acne on my face, back, and front chest area. Last year it was only on my face because of PCOS, but this time it grew more in my back and front. Please help me to treat it as soon as possible as it is very stressful. I am currently on Krimson 35, and I have done an ...  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Do not worry. I will help you with your concern. As you mentioned, you have PCOS (polycystic ovarian syndrome), which is the underlying cause of acne. As you are taking Krimson (Ethinylestradiol), that will really help control the initial flare of acne that you are ...  Read Full »

Is it safe to take Meprate continuously for irregular periods?

Query: Hi doctor, I am suffering from PCOD for the past nine years and my periods are irregular. I have to take medicine to get my cycle and I take Meprate for getting my period. Can I take Meprate tablet every month to regularize my cycle? Is it safe to take? Please suggest.  Read Full »


Dr. Ridhi Narang

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It is fine to take Meperate, but I would like to know a few things. For how long have you been taking? How many days is your cycle? Have you been on other medications too? I would advise you to get these tests on day 2 of your periods: 1. Serum FSH (follicle-sti...  Read Full »

I have PCOS, will stopping Yasim delay the periods?

Query: Hello doctor, I have been diagnosed with PCOS in 2016 and have been taking pills ever since. First, they were hormone-only pills, but I switched to contraceptive pills Yasmin in 2018. I stopped taking Yasmin last February 2020 since we were on lockdown and I had no access to a nearby drugstore. My ...  Read Full »


Dr. Reetika Joshi

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I fully understand your concern and will surely help you. See, you are having PCOS (polycystic ovary syndrome) since 2016 and you have been taking pills since then. As you are aware that PCOS leads to irregular periods like some women experience more flow and freque...  Read Full »

What is the reason for my sudden delay in period?

Query: Hello doctor, I am 21 years old. My periods are getting delayed. Normally it happens between 2-4th of every month, but this time it has not turned up yet. I am feeling cramps in my lower abdomen sometimes but still, it is not happening. I did a pregnancy test also today morning but it is negative. W...  Read Full »


Dr. Sangeeta Milap

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. If your pregnancy test is negative, take tablet Meprate one tablet twice a day for five days. You will get your periods in a week to ten days. Also, please get an ultrasonography of lower abdomen and pelvis, a blood test to rule out PCOD.   Read Full »

After taking PCOS medicines for two months, my period become regular. Should I take further?

Query: Hello doctor, I was diagnosed with PCOS in January so my gynecologist prescribed me Ginette 35 for six months and Bonemac D3 for one month. But from March my periods are regular without taking medicines but there is sometimes slight pain in my lower abdomen and side abdomen. Should I continue med...  Read Full »


Dr. Ushasi Mukherjee

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. If you are having regular periods in terms of flow, duration and regularities and if you have already stopped taking Ginette since March, there is no need to resume its intake immediately unless you need contraception also at the same time or not wanting a pregnancy ...  Read Full »

Will taking Microgestin Fe at same time regularly prevent spotting?

Query: Hello doctor, I take Microgestin Fe 1/20 and I am starting to have a lot of spotting. I had spotting yesterday for a couple of hours and then it stopped but then it started again today. However, I think it is because yesterday, I took my pill six hours after I usually take it. Honestly, this spotti...  Read Full »


Dr. Megha Tuli Gupta

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I understand your discomfort. The trick is to take the pill at the same time every day. As of now do not stop the pill as you have started it already and stopping will result in getting bleeding again.  Read Full »

Are bloating, light bleeding, tender breast, and weight gain side effects of Lutera?

Query: Hello doctor, I have been using Lutera but recently, I started having some problems. I have been bloated and my period began on the 14th (it usually lasts for four to six days), so the assumption was that it would conclude on the 19th. It is 23rd and I am still lightly bleeding, but my breast are t...  Read Full »


Dr. Sujata Mittal

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Lutera has multiple side effects and is not really good contraception. In fact, all oral contraceptives are not a very good option as contraceptives. Bloating, weight gain, irregular spotting, are a few side effects. Larger and other bad side effects are marked suppr...  Read Full »

Is it normal to get some red stuff during sex while taking Seasonique?

Query: Hello doctor, I am on the generic form of Seasonique and I am starting the third month. For the past two weeks when I go to the bathroom and I wipe there is this brownish stuff on the toilet paper. Then when I had sex the other night this big glob of red stuff came out of me when I got off of my pa...  Read Full »


Dr. Rashi Verma

General Practitioner, Family Physician

Answer: Hi, Welcome to icliniq.com. I have read your complaints. Seasonique is an extended-cycle birth control pill where period occurs once every third month. The pills are active pills and remainder pills. Periods will occur when you are taking the remander pills. It seems likely that you are taking rem...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.